Alert archive / Maryland / Freeze Warnings in 2011

Freeze Warning 2, NWS Wakefield, VA

October 30, 20114 counties in Maryland

NWS Wakefield, VA issued this freeze warning at Oct 30, 2011, 3:34 PM EDT for 4 counties in Maryland. It took effect at Oct 31, 2011, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 30, 2011, 3:34 PM EDT (19:34 UTC)
In effect from
Oct 31, 2011, 2:00 AM EDT
Expired
Oct 31, 2011, 8:00 AM EDT
In force
6 hr
Issued by
NWS Wakefield, VA

Counties Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Worcester County, MD

The radar

The Dover AFB radar (KDOX), 66 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.6 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2011-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2011-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -172 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-172 m²/s²
0-3 km storm-relative helicity
-242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

868 
WWUS71 KAKQ 301934
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
334 PM EDT SUN OCT 30 2011

MDZ021>024-310400-
/O.NEW.KAKQ.FZ.W.0002.111031T0600Z-111031T1200Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL
334 PM EDT SUN OCT 30 2011

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. 

* AREAS AFFECTED: THE LOWER MARYLAND EASTERN SHORE.

* HAZARDS: SUBFREEZING TEMPERATURES.

* TEMPERATURES: UPPER 20S TO AROUND 30 OVER INTERIOR PORTIONS OF
  WICOMICO AND WORCESTER COUNTIES...AND FROM 30 TO 32 DEGREES OVER
  DORCHESTER AND SOMERSET COUNTIES.

* TIMING: BETWEEN 2 AND 8 AM EDT MONDAY MORNING.

* IMPACTS: A PROLONGED PERIOD OF TEMPERATURES AT OR BELOW FREEZING
  WOULD END THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

HURLEY
2 follow-up statements
395 
WWUS71 KAKQ 310304
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
1103 PM EDT SUN OCT 30 2011

MDZ021>024-311200-
/O.CON.KAKQ.FZ.W.0002.111031T0600Z-111031T1200Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL
1103 PM EDT SUN OCT 30 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. 

* AREAS AFFECTED: THE LOWER MARYLAND EASTERN SHORE.

* HAZARDS: SUBFREEZING TEMPERATURES.

* TEMPERATURES: UPPER 20S TO AROUND 30 OVER INTERIOR PORTIONS OF 
  WICOMICO AND WORCESTER COUNTIES...AND FROM 30 TO 32 DEGREES 
  OVER DORCHESTER AND SOMERSET COUNTIES. 

* TIMING: THROUGH 8 AM EDT MONDAY MORNING.

* IMPACTS: A PROLONGED PERIOD OF TEMPERATURES AT OR BELOW 
  FREEZING WOULD END THE GROWING SEASON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
988 
WWUS71 KAKQ 310754
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
354 AM EDT MON OCT 31 2011

MDZ021>024-311200-
/O.CON.KAKQ.FZ.W.0002.000000T0000Z-111031T1200Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL
354 AM EDT MON OCT 31 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* AREAS AFFECTED: THE LOWER MARYLAND EASTERN SHORE.

* HAZARDS: SUBFREEZING TEMPERATURES.

* TEMPERATURES: UPPER 20S TO AROUND 30 OVER INTERIOR PORTIONS OF 
  WICOMICO AND WORCESTER COUNTIES...AND FROM 30 TO 32 DEGREES 
  OVER DORCHESTER AND SOMERSET COUNTIES. 

* TIMING: THROUGH 8 AM EDT THIS MORNING.

* IMPACTS: A PROLONGED PERIOD OF TEMPERATURES AT OR BELOW 
  FREEZING WOULD END THE GROWING SEASON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this freeze warning went out at Oct 30, 1:06 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Oct 30, 1:06 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
106 PM EDT SUN OCT 30 2011

.SYNOPSIS...
HIGH PRESSURE BUILDS OVER THE AREA TODAY INTO TONIGHT. ANOTHER
LOW PRESSURE SYSTEM WILL MOVE NORTHEAST OFF THE SOUTHEAST AND MID
ATLANTIC COAST MONDAY NIGHT AND TUESDAY. HIGH PRESSURE WILL RETURN
FOR TUESDAY NIGHT THROUGH THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE LATEST SURFACE ANALYSIS SHOWS HIGH PRESSURE CENTERED OVER THE
APPALACHIANS. BAY AND OCEAN EFFECT STRATO-CU STREAMERS ARE
BEGINNING TO SHIFT FARTHER EAST...IN LIGHT OF THE INCREASED
SUBSIDENCE AND DRY AIR ENTRAINMENT WITHIN THE LOWER LEVELS AS THE
FLOW BECOMES MORE ANTICYCLONIC. AFTER A COLD START...THE HIGH
BUILDING IN WILL PROVIDE SUNNY SKIES BUT (GIVEN THE LIMITED
VERTICAL MIXING) CONTINUED COOL TEMPS. MAX TEMPS WILL AVERAGE
CLOSE TO 10F BELOW NORMAL...WITH HIGHS RANGING THROUGH THE 50S
(COOLEST N-NE).

BASED ON THE OBSERVATIONS...SEVERAL HOURS OF SUB-FREEZING TEMPS
WERE OBSERVED EARLY THIS MORNING ACROSS MUCH OF THE REGION WEST OF
THE COUNTIES ALONG CHES BAY (WEST OF THE CHOWAN RIVER IN NC). WILL
BE COLLABORATING WITH ADJACENT WFOS ON WHETHER OR NOT ADDITIONAL
FREEZE WARNINGS ARE NEEDED (TONIGHT) OVER THESE AREAS...FOR NOW
WOULD EXPECT THAT WE WILL BE ENDING THE GROWING SEASON W OF I-95...
WHERE CLIMATOLOGICALLY 90% OF THE TIME THE FIRST FREEZE HAS
OCCURRED BY NOV 1ST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
COLD AGAIN TNGT...AS THE CNTR OF THE HI SLIDES TO THE SRN NEW
ENGLAND CST. ANOTHER ROUND OF FREEZE WRNGS AND/OR FROST ADSYS MAY
BE NEEDED...AS RDGS WILL DROP INTO THE LWR TO MID 30S MOST AREAS.

DURING MON...UPR TROF WILL APPROACH FM THE WNW...WHILE WEAK LO
PRES LIFTS NE FM SRN FL. THIS WILL RESULT IN INCREASING CLDS AND
BY LATE AFTN/ERLY EVENG...THE CHC FOR SHOWERS OVR THE SRN/SE
PORTIONS OF THE AREA...AS UPR LVL DYNAMICS AND LIFT COME TOGETHER.
MAX TEMPS ON MON IN THE MID 50S TO LWR 60S.

HAVE INCREASED POPS FOR MON NGT...ESPLY OVR ERN/SERN PORTIONS OF
THE REGION...AS LO PRES INTENIFIES A BIT AS IT MOVES NE OFF THE NC
CST. LOWS MON NGT IN THE UPR 30S TO NEAR 50. THAT LO WILL INTENSIFY
A LITTLE MORE DURING TUE...AS IT GRADUALLY MOVES AWAY TO THE ENE.
LINGERING CHCS OVR THE ERN HALF OF THE AREA...WITH HIGHEST POPS
OVR THE LWR MD AND VA ERN SHR THRU MIDDAY TUE. OTHRWISE...BECMG
MSTLY SNY W AND PRTLY SNY E. MAX TEMPS IN THE UPR 50S TO LWR 60S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
A PROGRESSIVE PATTERN WILL CONTINUE THROUGH LATE NEXT WEEK. HIGH
PRESSURE WILL DOMINATE THE MID ATLANTIC STATES WEDNESDAY AND
THURSDAY WHILE LOW PRESSURE MOVES THROUGH THE CENTRAL PLAINS. THIS
LOW IS FORECAST TO WEAKEN AS IT MOVES ACRS THE VA/NC AREA. HIGH
PRESSURE BUILDS BACK INTO THE AREA FOR NEXT WEEKEND.

CONCERNING THE SHORT WAVE MOVING THROUGH AROUND FRIDAY...MODELS
DIFFER IN THE DETAILS WITH THE EURO HAVING RUN TO RUN VARIATIONS AND
THE GFS DOWNPLAYING ANY SURFACE DEVELOPMENT. FOLLOWED CLOSE TO HPC
WITH TRENDS. SLOWED DOWN THE ONSET PCPN CHANCES FROM YESTERDAYS
FORECAST AND FOCUSED ON FRIDAY WITH 30 POPS FOR SHOWERS.

HIGH TEMPERATURES WILL RANGE FROM THE UPR 50S TO MID 60S WEDNESDAY
THROUGH SATURDAY. LOWS WILL MOSTLY BE IN THE UPR 30S TO MID 40S...
RANGING TO NEAR 50 AT THE COAST.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
VFR CONDITIONS TO PREVAIL THROUGH MIDDAY MONDAY ACROSS ALL
TERMINALS. HOWEVER...SOME CLOUDS IN THE 5 TO 8 KFT RANGE POSSIBLE
AFTER 14Z AT KORF/KPHF...WITH BKN TO OVC CEILINGS POSSIBLE AT
KECG. AVIATION WEATHER DETERIORATES AFTER 18Z MONDAY THROUGH
MONDAY NIGHT AT KPHF...KORF...KECG AND KSBY...WITH MVFR/BRIEF IFR
CONDITIONS POSSIBLE IN RAIN/FOG. CONDITIONS WILL ALSO DETERIORATE
AT KRIC...BUT PERIOD OF MVFR/BRIEF IFR CONDITIONS WILL BE CONFINED
TO THE 20Z TO 06Z TIME FRAME MONDAY/TUESDAY. RAPID IMPROVEMENT
EXPECTED DURING TUESDAY...WITH VFR PREVAILING ALL SITES BEFORE 18Z
TUESDAY...AND CONTINUING THROUGH THURSDAY.

&&

.MARINE...
PER MORNING UPDATE...WINDS HAVE CONTINUED TO DROP OFF TO BELOW SCA
LEVELS ACROSS THE BAY AND OCEAN. HOWEVER...EXPECT WAVES IN THE
LOWER BAY TO CONTINUE IN THE 3 TO 5 FOOT RANGE THROUGH THE
AFTERNOON...WITH SEAS AT OR ABOVE 5 FEET ON THE OCEAN. THUS...HAVE
CANCELLED SCA FROM NEW POINT COMFORT NORTHWARD...BUT CONTINUED IT
ELSEWHERE. WITH MINOR TWEAKS...CURRENT FORECAST IN GOOD SHAPE
FROM THIS AFTERNOON THROUGH MONDAY. MORE DETAILED DISCUSSION
FORTHCOMING AFTER 19Z.
&&

.TIDES/COASTAL FLOODING...
TIDAL ANOMALIES ARE FORECAST TO REMAIN BETWEEN 0.5 AND 1.0 FEET
ABOVE NORMAL ACROSS MOST COASTAL/BAY LOCATIONS NEXT 24 HOURS.
HOWEVER... ALL WATER LEVELS ARE EXPECTED TO REMAIN BELOW ADVISORY
LEVELS. SO HAVE CANCELLED ADVISORY EARLY.

&&

.CLIMATE...
THE HIGH TEMPERATURE AT RICHMOND ON OCTOBER 29TH 2011 WAS
OFFICIALLY 45 DEGREES. THIS IS THE COLDEST HIGH TEMPERATURE ON
RECORD FOR THIS DATE...BREAKING THE PREVIOUS RECORD OF 46 SET IN
1925.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
     ANZ632>634-650-652-654.
     SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ630-
     631.
     SMALL CRAFT ADVISORY UNTIL 2 AM EDT MONDAY FOR ANZ656-658.

&&

SYNOPSIS...BKH
NEAR TERM...BKH/TMG
SHORT TERM...LKB/TMG
LONG TERM...DAP/LSA
AVIATION...WRS
MARINE...WRS/LSA
TIDES/COASTAL FLOODING...WRS
CLIMATE...
Hazardous weather outlook, Oct 30, 10:09 AM EDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
1009 AM EDT SUN OCT 30 2011

MDZ021>023-NCZ012>017-030>032-102-VAZ048-049-060>100-311415-
DORCHESTER-WICOMICO-SOMERSET-NORTHAMPTON NC-HERTFORD-GATES-
PASQUOTANK-CAMDEN-INLAND CURRITUCK-BERTIE-CHOWAN-PERQUIMANS-
OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-
GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-
POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-
WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-
PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-
GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
1009 AM EDT SUN OCT 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ024-025-311415-
INLAND WORCESTER-MARYLAND BEACHES-
1009 AM EDT SUN OCT 30 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ630>634-650-652-654-311415-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA-
CURRITUCK SOUND-
CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE
CHESAPEAKE BAY BRIDGE TUNNEL-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
1009 AM EDT SUN OCT 30 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS
AND CURRITUCK SOUND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ656-658-311415-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
1009 AM EDT SUN OCT 30 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ALEXANDER

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 3:57 AM EDTCoastal Flood AdvisoryAKQWorcester9 hr

Nearby

Freeze Warnings in Maryland, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.